# SDR DXTA200702305

- Difficulty date: June 28, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 2,294 hours, 1,454 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Position Sensor
- Part number: H517A
- Part serial: H7594
- Condition: Out Of Adjust
- Location: Rudder
- Part time: 534 hours, 330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER OSCILLATED IN CRUISE FLIGHT (FL270 - 340KTS IAS) FOR APPROX 10 SECS FOLLOWED BY BLUE YD FAIL - B MSG FOLLOWED APPROX 20 SECS LATER BY YELLOW (YD FAIL - AB) MSG OSCILLATIONS.  UPPER RUDDER POSITION SENSORS FOUND TO BE OUT OF ADJUSTMENT, AND RUDDER PEDAL (A) SENSOR TO BE NON ADJUSTABLE TO BRING INTO +.5 INCH TOLERANCE.  ADJUSTED UPPER RUDDER A+B SENSORS, AND REPLACED (A) RUDDER PEDAL POSITION SENSOR AND ADJUSTED IAW 27-24-01 OF MM.  OPS CHECK GOOD. OLD P/N: H517A. OLD S/N: H7594. NEW P/N: H517A. NEW S/N: K4546.
